# SDR CA020828006

- Difficulty date: August 9, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Beech 300BEECH
- Engine: Pwa PT6A60
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 710501
- Condition: Failed
- Location: Hyd Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ELECTRIC MOTOR ON HYDRAULIC PACK - DRAWS TOO MUCH AMPENAGE. THE SYSTEM IS PROTECTED BY A 60 AMP CIRCUIT BREAKER. THIS ASSY IS OPERATING AT BELOW OR AT THE CIRCUIT BREAKER CAPACITY. THE CB TRIPPED AND THE GEAR WOULD NOT EXTEND. GEAR HAD TO BE HAND PUMPED DOWN.
